# SDR CALA2017082502887

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 54,343 hours, 17,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHT AT 23C IS BROKEN. REPLACED EMERGENCY EXIT SEAT LIGHT LENS AT 23C. LIGHT OPS CHECKED NORMAL.
